MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; RE761-DRWC,LINX QUATTRO 7

GN HEARING A/S GN RESOUND; RE761-DRWC,LINX QUATTRO 7
Model Number RE761-DRWC,LINX QUATTRO 7,GN RESOUND
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Codes Skin Irritation (2076); Superficial (First Degree) Burn (2685)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Comment by manufacturer: we will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.
 
Event or Problem Description
As reported by local customer service: aid hot to the touch and not holding charge.I have a patient wanting to bring her aids in tomorrow.She has had the quattro 7 since september and now when she removes them one is dead and the other is hot! i told her not to wear them and to bring them in immediately with the charger so i can send them in.Would it be possible for you to send another set overnight? i know they usually don't repair them when this happens.Here are her serial numbers: (b)(4).Questionnaire: did the event and/or device cause harm to the patient, other person(s) or property? no.
 
Additional Manufacturer Narrative
1.Initial report: comment by manufacturer: we will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.2.Follow-up/final report: final conclusion based on the investigation is that this case is not reportable and will be downgraded to a normal complaint.The device did not actually burn the user, but it felt very hot.No permanent harm or intervention.No serious injury.A study has proven (agile doc id 0409290) that heat energy generated in the device during use does not reach temperatures high enough to cause any harm to the user/patient or other persons and would not if it recur.It can be perceived as uncomfortably warm however, but can not cause any serious injury.Test of these specific devices has not observed any safety issues.Theres no risk for death or serious injury should it recur.This is considered a single incident and will be included in regular trending.No actions has been initiated based on this individual event.
 
Event or Problem Description
As reported by local customer service: aid hot to the touch and not holding charge.I have a patient wanting to bring her aids in tomorrow.She has had the quattro 7 since september and now when she removes them one is dead and the other is hot! i told her not to wear them and to bring them in immediately with the charger so i can send them in.Would it be possible for you to send another set overnight? i know they usually don't repair them when this happens.Here are her serial numbers: (b)(6) & (b)(6).Questionnaire: did the event and/or device cause harm to the patient, other person(s) or property? no previously an initial report has been sent - this is the follow-up/final report.

Brand Name
GN RESOUND
Common Device Name
RE761-DRWC,LINX QUATTRO 7
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key11075547
Report Number3005650109-2020-00056
Device Sequence Number19515944
Product Code OSM
UDI-Device Identifier05708296145447
UDI-Public05708296145447
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRE761-DRWC,LINX QUATTRO 7,GN RESOUND
Device Catalogue Number20686220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;